# SDR ASOA2018060217096

- Difficulty date: June 1, 2018
- Submitted: June 2, 2018
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450956
- Aircraft time: 32,131 hours, 19,627 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Displaced
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD HORIZONTAL HINGE MOUNT LUG HAD DISPLACED METAL.  REPAIRED IAW SRM 55-10-02.
